It's important for women who have been using the depo shot to understand that it may take them a little bit longer to get pregnant that it would someone who is using some other form of contraception. Studies show that about fifty percent of women who are actively trying are pregnant by about ten months after their last injection. And there's a few reason for it taking a little bit longer. It takes longer for your body to return to normal cycle like ovulation and having periods. So it might be kind of hard to tell when you're actually having a period when you're actually ovulating to timed intercourse. So this is just one reason. If you're having a hard time getting pregnant after the depo shot and it's been awhile it'll be good to talk to your doctor and they can decide if further investigation or treatments are necessary to help you get pregnant. You specifically ask what might happen that day after having intercourse if you were ovulating and you could get pregnant. So if an egg was released which is what ovulation is and sperm is able to meet up with it then those cells begin to divide and implants well then you're pregnant. So there's always a chance for that if you're anytime you're having unprotected intercourse. If you think you're pregnant then take then take an over the counter pregnancy test and if it's positive than graduations but if it's negative and you still have suspicions that you're pregnant then it would be best to call your doctor and they can help determine from there what the best plan of action would be. Maybe you're just not far enough along yet for an over the counter pregnancy test to detect it and a blood test could tell you. So there's a couple of different um... options there. But bottom line is you could get pregnant and um.. talk to your doctor if you have any other questions about it but if you have any other questions for me feel free to ask them on our Facebook page and recommend us to your friends and family too.
It sounds like you have some suspicions of pregnancy, you were using the Depo shot for contraception and you said that it wore off. Now by the definition of "wearing off", basically what that means is that an injection should be given every 13 weeks, and if you go greater than 4 months without an injection, then there is a possibility that your hormone levels could be returning to normal and that you might be ovulating. However, studies have shown that it usually takes a little bit longer than this, and on average, it takes couples about 10 months from their last injection before they get pregnant when they're actively trying. So after you stop using the Depo shot, it's normal to see some irregular spotting, and then eventually your body should start having regular cycles, but again, this can take several months. So continue to track your bleeding patterns, and if you start to notice that you're having regular cycles, that means that you've returned to a fertile state. And if you don't want to have a baby, you should use another form of contraception. And if you are wanting to have a baby, then you need to time intercourse with ovulation and increase your chances of conceiving. It is very possible that the spotting you are seeing is due to the fact that you stopped using the Depo shot, but there are other reasons for irregular spotting too. I recommend calling your doctor if it continues, and after asking you more specific questions, they can determine if further investigation or treatments are necessary for it. Now back to your suspicions of pregnancy. This is probably the best thing to rule out first. In fact, you said that 2 to 3 weeks ago, you had unprotected intercourse - you're considering it unprotected since it's been a while since your last Depo shot injection. The soonest you can detect pregnancy is 2 weeks from the time of conception, so actually, you could probably get a positive result if you are indeed pregnant right now. I recommend going to the store, buying an over-the-counter pregnancy test, and seeing what the result is. And if it's positive, well then congratulations! And if it's negative, then again, continue to watch your bleeding patterns, and talk with your doctor if you continue to spot, and they can decide if it's due to the fact that you're not using the Depo shot anymore, or if there's something else that needs to be looked into. Good luck with everything, and if you have any other questions for me in the future, feel free to ask them on our Facebook page at http://www.facebook.com/IntermountainMoms, and recommend us to your friends and family too.
I own all rights to my video there is no third party
Studies have shown that the Depo shot is a very effective form of birth control. In fact only 3 out of 100 woman get pregnant during the first year of Depo shot use and this is usually because they didn't return for their Depo injection when they were supposed to. So if you have been using it reliably then chances are very very slim that your pregnant but again as with all things in the universe there is always a chance. so if you have any suspicions about being pregnant take a home pregnancy test, and visit with your doctor if its negative but you still have concerns. If you have any other questions for me in the future, feel free to ask them on our Facebook page at facebook.com/IntermountainMoms and recommend us to your friends and family too.